What Happens When You Snort Trazodone?

Answer

Trazadone is a form of medication prescribed to patients to treat depression and anxiety. The medication is supposed to be taken orally. If it is snorted, it can cause serious medical issues.
Q&A Related to "What Happens When You Snort Trazodone?"
Trazadone is an antidepressant. Nasal application of medication is done frequently. It anything you will probably be less depressed but will probably have a stuffy nose. Trazadone
http://wiki.answers.com/Q/What_happens_when_you_sn...
Not Medical Advice: Snorting trazodone would make you feel the effects of the drug quicker. Effects include nausea, dizziness, and dry mouth. report this answer. Updated on Thursday
http://www.kgbanswers.com/what-happens-if-you-snor...
I did it and got VERY SICK when I was younger. Dont EVER snort pills. It could kill him. Please tell him NOT to do it. Source(s): I did it
http://answers.yahoo.com/question/index?qid=200910...
Trazodone is a antidepressant medication. It is thought to increase the activity of one of the brain chemicals (serotonin) (more)
http://www.chacha.com/question/what-are-the-side-e...
Explore this Topic
When you snort phentermine, one main thing happens. It produces a psychoactive reaction. It tends to cause speeding up of the heart, vasoconstriction, high blood ...
What happens when you snort Tylenol, is that your throat and nose will burn for awhile. Tylenol is a brand name of acetaminophen. This is a medication meant to ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com